# SDR NACA2024041600005

- Difficulty date: April 16, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,927 hours, 41,552 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION(3.0" X 3.0") AT LH HORIZONTAL STABILIZER TRAILING EDGE BEAM UPPER SURFACE AT STAB STA 168.
